CSpace  > 应用数学研究所
onnotionsofharmonicityfornonsymmetricdirichletform
Ma Zhiming1; Zhu Rongchan1; Zhu Xiangchan2
2010
Source Publicationsciencechinamathematics
ISSN1674-7283
Volume53Issue:6Pages:1407
AbstractIn this paper, we extend the equivalence of the analytic and probabilistic notions of harmonicity in the context of Hunt processes associated with non-symmetric Dirichlet forms on locally compact separable metric spaces. Extensions to the processes associated with semi-Dirichlet forms and nearly symmetric right processes on Lusin spaces including infinite dimensional spaces are mentioned at the end of this paper
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/39586
Collection应用数学研究所
Affiliation1.中国科学院数学与系统科学研究院
2.北京大学
Recommended Citation
GB/T 7714
Ma Zhiming,Zhu Rongchan,Zhu Xiangchan. onnotionsofharmonicityfornonsymmetricdirichletform[J]. sciencechinamathematics,2010,53(6):1407.
APA Ma Zhiming,Zhu Rongchan,&Zhu Xiangchan.(2010).onnotionsofharmonicityfornonsymmetricdirichletform.sciencechinamathematics,53(6),1407.
MLA Ma Zhiming,et al."onnotionsofharmonicityfornonsymmetricdirichletform".sciencechinamathematics 53.6(2010):1407.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Ma Zhiming]'s Articles
[Zhu Rongchan]'s Articles
[Zhu Xiangchan]'s Articles
Baidu academic
Similar articles in Baidu academic
[Ma Zhiming]'s Articles
[Zhu Rongchan]'s Articles
[Zhu Xiangchan]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Ma Zhiming]'s Articles
[Zhu Rongchan]'s Articles
[Zhu Xiangchan]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.